# SDR SWAA2024082127269

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,052 hours, 33,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED R/H AFT EMERGENCY LIGHT BATTERY PACK IN ACCORDANCE WITH AMM 33-51-06. OPS CHECK GOOD.
